Confidence intervals for the quantile of treatment effects in randomized experiments

Yanqin Fan, Sang Soo Park

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

In this paper, we explore partial identification and inference for the quantile of treatment effects for randomized experiments. First, we propose nonparametric estimators of sharp bounds on the quantile of treatment effects and establish their asymptotic properties under general conditions. Second, we construct confidence intervals for the bounds and the true quantile by using the approach in Chernozhukov et al. (2009). Third, under additional conditions, we develop a new approach to construct confidence intervals for the bounds and the true quantile and refer to it as the order statistic approach. A simulation study is conducted to investigate the finite sample performance of both approaches.

Original languageEnglish
Pages (from-to)330-344
Number of pages15
JournalJournal of Econometrics
Volume167
Issue number2
DOIs
Publication statusPublished - 2012 Apr

Keywords

  • Heterogeneous treatment effects
  • Order statistic approach
  • Partial identification
  • Quantile treatment effects

ASJC Scopus subject areas

  • Economics and Econometrics

Fingerprint Dive into the research topics of 'Confidence intervals for the quantile of treatment effects in randomized experiments'. Together they form a unique fingerprint.

  • Cite this